Avatar universal

Duromine

I've just started taking duromine 40mg to lose a few kilos. I don't want anyone at work to know, but my pupils are big and I look different even after two days. I've told some people I'm taking antidepressants, could I say it's the Prozac that's effecting my eyes
Cancel
2 Answers
Page 1 of 1
Avatar universal
If you're on an antidepressant, I assume you suffer depression and/or anxiety, and now you're taking speed to lose weight?  Taking speed to lose weight isn't healthy for anyone, but you've already got mental problems, why would you ever consider this?  Lose weight the right way -- change your diet and exercise more and lose it slowly so it stays off.  Speed works, but when you top taking it, you'll not only suffer withdrawal from stopping it but you'll just gain the weight back because you won't have made permanent changes to your metabolism.  And I would ask, is the Prozac causing the weight gain?  This isn't usual for Prozac, but it is common with ssris so that could be your weight problem and would require you to be extremely vigilant in your diet and exercise habits if you keep taking it.  Opinion here?  The size of your pupils is the least of your problems.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Before you get up my *** for taking duromine, I actually recently just had a miscarriage pretty far into my pregnancy, so I'm trying to lose the few kilos I put on while I was pregnant. I didn't say I was on antidepressants I told some people at work I was going to go on them because everything I've been going through, my question was would I be able to say it's the antidepressants making my pupils big? Thanks for ya help.. maybe don't be so rude next time mate.
Comment
Cancel
Comment
Avatar universal
Rude?  I try and save your life and you say I'm rude?  Obviously, you're going to do whatever you want to do, so why did you write in to a health forum?  And no, Prozac doesn't make your pupils large, but neither should the duromine.  This is usually caused by sedating drugs, not speed.  And don't go on antidepressants because you're grieving from something real that was hard for you -- only time will fix that, and antidepressants will only suppress your grief and it will pop up later.  But I stand by what I said -- if you lose weight with speed, no matter how you gained it, you're very likely to regret it as you're very likely to gain it right back again as you'll have messed with your natural metabolism.  If you gained due to pregnancy, it will go away by itself as your body readjusts to your normal metabolism. Don't judge those who are genuinely trying to help, we're not the enemy, even if you completely disagree with that help, which is fine.  Peace.  
Comment
Cancel
Avatar universal
Your a ****
Comment
Cancel
Avatar universal
You have some anger problem, no?  Maybe that's what you need to work on the most, as all I tried to do was be of help -- you don't notice anyone else on here trying to help, do you?  Just little old me. I hope things go better for you in the future, but I sure won't be involved.  Peace.
Comment
Cancel
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
3060903 tn?1398568723
Blank
3060903 tn?1398568723
Blank
Nighthawk61 commented on ~Spiritual Warrior~ ...
21 hrs ago
3060903 tn?1398568723
Blank
Nighthawk61 "Who Cares What It Was, Wha... Comment
Jan 20
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Healthy Living Answerers
649848 tn?1484935765
Blank
FL
Avatar universal
Blank
Avatar universal
Blank
Arlington, VA
973741 tn?1342346373
Blank
Weight Loss & Dieting Community Resources
Top Healthy Living Answerers
649848 tn?1484935765
Blank
FL
Avatar universal
Blank
Avatar universal
Blank
Arlington, VA
973741 tn?1342346373
Blank